# SDR 20001208AP007

- Difficulty date: August 28, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND THE FOLLOWING, CRACKED LONGERON AT STATION 248, RECORDED ON NON-ROUTINE ITEM NR 3222.  REPAIRED CRACKED LONGERON IAW SRM 53-2-2.  (M)
